# SDR AWXA200100575

- Difficulty date: October 28, 2001
- Submitted: November 8, 2001
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 47,684 hours, 34,288 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 646212518
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C13 CK - C - CORROSION FOUND ON KEEL BEAM CHORD, LOWER O/B FLANGE AT BS 532 TO BS 534.6, RBL 6.5, WL 148.5, BEYOND SRM LIMITS AFTER CLEAN UP.  MAINTENANCE REMOVED DAMAGED SECTION OF O/B FLANGE, FABRICATED REPAIR ANGLE AND FILLERS AND INSTALLED IAW AWA ER 03-5310-01309-SS1.
